# SDR 2018FA0000047

- Difficulty date: January 25, 2018
- Submitted: January 25, 2018
- Operation: General aviation
- Aircraft: N193TP
- Make and model: Grob G 120A
- Aircraft serial: 11093
- Aircraft time: 708 hours, 551 cycles
- Engine: Allsn 250B17F2
- Engine time: 708 hours
- Propeller: Mtprop MTV51D
- System (JASC): 2701 · Control Column Section
- Part: Handle
- Part number: 120A4505C
- Condition: Broken
- Location: Control Stick
- Part time: 708 hours, 551 cycles
- Component: Control Stick, Grob, C4331
- Component part number: 2TA273327331210000
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOTS CONTROL STICK SHELL BROKEN DURING AIRCRAFT CLIMB.
